See Alike in...

Alike App

Browser

Bubbles22

694d

Has anyone else ever had vertigo or brain zaps from weaning off SSRI’s too quickly? Would love some feedback and possible advice to ease the intensity!

Top reply
    • brabbit

      694d

      Oh noooo. 3 days isn't enough time when you've been on it that long! Does that mean you've stopped taking it now? If so, I'd say take that 10 mg for at least a few weeks then see if that eases the zaps when you stop taking them. If they're still present, you could even drop to 5mg after the 10mg drop.

    • brabbit

      694d

      Oh noooo. 3 days isn't enough time when you've been on it that long! Does that mean you've stopped taking it now? If so, I'd say take that 10 mg for at least a few weeks then see if that eases the zaps when you stop taking them. If they're still present, you could even drop to 5mg after the 10mg drop.

    • Bubbles22

      694d

      I was on 20mg for two years. Provider said drop to 10mg for 3 days and then nothing after that

    • brabbit

      694d

      What mg are you on & how are you trying to wean off them?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion